A connection between positive semidefinite and Euclidean distance matrix completion problems

Research output: Contribution to journalArticleProfessional

45 Downloads (Pure)
Original languageEnglish
Pages (from-to)9-22
JournalLinear Algebra and its Applications
Volume273
Issue number1-3
Publication statusPublished - 1998
Externally publishedYes

Cite this

@article{1b8b2cf3289f48bb9dc61206fb6e5a6b,
title = "A connection between positive semidefinite and Euclidean distance matrix completion problems",
author = "M. Laurent",
year = "1998",
language = "English",
volume = "273",
pages = "9--22",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "1-3",

}

A connection between positive semidefinite and Euclidean distance matrix completion problems. / Laurent, M.

In: Linear Algebra and its Applications, Vol. 273, No. 1-3, 1998, p. 9-22.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A connection between positive semidefinite and Euclidean distance matrix completion problems

AU - Laurent, M.

PY - 1998

Y1 - 1998

M3 - Article

VL - 273

SP - 9

EP - 22

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 1-3

ER -